Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 22, NWS Shreveport, LA

March 11, 20124 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Mar 11, 2012, 1:41 AM CST for 4 parishes in Louisiana. It was in force for 20 days.

The area

The counties it named.

The facts

Issued
Mar 11, 2012, 1:41 AM CST (07:41 UTC)
Expired
Mar 31, 2012, 11:04 AM CDT
In force
20 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The river

Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 36.30 ft at Mar 26, 2012, 3:00 PM CDT.

actionminormoderate303503/1103/1203/1303/1403/1503/1603/1703/1803/1903/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/3003/3104/01
Action stage
31.5 ft
Minor stage
32 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WGUS44 KSHV 110741
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
141 AM CST SUN MAR 11 2012

LAC021-043-059-127-120741-
/O.NEW.KSHV.FL.W.0022.120311T0741Z-000000T0000Z/
/RHLL1.1.ER.120311T0656Z.120313T1700Z.000000T0000Z.NO/
141 AM CST SUN MAR 11 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM SUNDAY THE STAGE WAS 32.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 32.0 FEET...EXPECT MINOR LOWLAND FLOODING WITH SOME 
  CAMPS AND RECREATIONAL AREAS FACING FLOODING.

$$
27 follow-up statements
697 
WGUS84 KSHV 120357
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 PM CDT SUN MAR 11 2012

LAC021-043-059-127-130357-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.1.ER.120311T0656Z.120312T1200Z.000000T0000Z.NO/
1057 PM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM SUNDAY THE STAGE WAS 34.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.9 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.


$$

10
769 
WGUS44 KSHV 121423
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 AM CDT MON MAR 12 2012

LAC021-043-059-127-131423-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120313T1800Z.000000T0000Z.NO/
923 AM CDT MON MAR 12 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6 AM MONDAY THE STAGE WAS 34.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.5 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT 35 FEET...EXPECT CONSIDERABLE FLOODING OF LOWLAND WITH
  SOME HOMES NEEDING TO BE EVACUATED.  NUMEROUS RECREATIONAL CAMPS 
  ARE FLOODED AND CLOSED.

$$
161 
WGUS84 KSHV 130115
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT MON MAR 12 2012

LAC021-043-059-127-140115-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120313T1200Z.000000T0000Z.NO/
815 PM CDT MON MAR 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM MONDAY THE STAGE WAS 35.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.5 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.


$$
293 
WGUS84 KSHV 131519
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 AM CDT TUE MAR 13 2012

LAC021-043-059-127-141519-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120313T1500Z.000000T0000Z.NO/
1019 AM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM TUESDAY THE STAGE WAS 35.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 35.5 FEET THROUGH WEDNESDAY 
  MORNING AS THE LITTLE RIVER IS CRESTING.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING TO CONTINUE FOR 
  SEVERAL DAYS WITH SEVERAL SECONDARY ACCESS ROADWAYS FLOODED.

$$
950 
WGUS84 KSHV 140037
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 PM CDT TUE MAR 13 2012

LAC021-043-059-127-150037-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120313T2100Z.000000T0000Z.NO/
737 PM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM TUESDAY THE STAGE WAS 35.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 35.5 FEET.

$$
232 
WGUS84 KSHV 141522
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 AM CDT WED MAR 14 2012

LAC021-043-059-127-151522-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120313T2100Z.000000T0000Z.NO/
1022 AM CDT WED MAR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR ROCHELLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 35.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 35.5 FEET THROUGH THURSDAY
  MORNING AS THE LITTLE RIVER CONTINUES TO CREST.
* IMPACT...CONSIDERABLE FLOODING OF FORESTRY AND SECONDARY 
  ACCESS ROADWAYS.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
171 
WGUS84 KSHV 151455
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT THU MAR 15 2012

LAC021-043-059-127-161455-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1800Z.000000T0000Z.NO/
955 AM CDT THU MAR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR ROCHELLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 AM THURSDAY THE STAGE WAS 35.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH FRIDAY MORNING AS THE 
  LITTLE RIVER CONTINUES TO CREST NEAR 35.6 FEET.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&

LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239

$$
190 
WGUS84 KSHV 161549
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT FRI MAR 16 2012

LAC021-043-059-127-171549-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/
1049 AM CDT FRI MAR 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM FRIDAY THE STAGE WAS 35.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 35.0 FEET 
  BY SATURDAY MORNING.  ALSO THE LITTLE RIVER FINALLY CRESTED AT 35.6
  FEET DURING THURSDAY.

&&

LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239

$$
298 
WGUS84 KSHV 171329
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 AM CDT SAT MAR 17 2012

LAC021-043-059-127-181329-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/
829 AM CDT SAT MAR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 AM SATURDAY THE STAGE WAS 34.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 34.1 FEET 
  BY SUNDAY MORNING.

&&

LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239

$$
811 
WGUS84 KSHV 181615
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1115 AM CDT SUN MAR 18 2012

LAC021-043-059-127-191615-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-120323T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.120322T0600Z.NO/
1115 AM CDT SUN MAR 18 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SUNDAY THE STAGE WAS 33.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...EXPECT THE LITTLE RIVER TO RECEDE SOME EIGHTEEN
  INCHES THROUGH TUESDAY MORNING.  VERY HEAVY RAINFALL IS FORECAST
  DURING TUESDAY THAT WILL LIKELY RESULT IN NEW RISES DEVELOPING
  THROUGH THE MIDDLE OF THIS WEEK AND INTO NEXT WEEKEND.

&&

LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239

$$
056 
WGUS84 KSHV 191532
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 AM CDT MON MAR 19 2012

LAC021-043-059-127-201532-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-120322T0900Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.120321T1500Z.NO/
1032 AM CDT MON MAR 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM MONDAY THE STAGE WAS 33.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL RECEDE TO NEAR 32.5 FEET BY LATE
  TUESDAY MORNING.  VERY HEAVY RAINFALL IS FORECAST DURING TUESDAY
  THAT WILL RESULT IN A NEW RISE FOR THE LATTER PART OF THIS WEEK.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
249 
WGUS44 KSHV 201604
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 AM CDT TUE MAR 20 2012

LAC021-043-059-127-211604-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/
1104 AM CDT TUE MAR 20 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM TUESDAY THE STAGE WAS 32.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 35.0 FEET...EXPECT CONSIDERABLE FLOODING OF LOWLAND WITH
  SOME HOMES NEEDING TO BE EVACUATED.  NUMEROUS RECREATIONAL CAMPS 
  ARE FLOODED AND CLOSED.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
146 
WGUS84 KSHV 210151
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 PM CDT TUE MAR 20 2012

LAC021-043-059-127-220151-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/
851 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 PM TUESDAY THE STAGE WAS 32.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
823 
WGUS84 KSHV 211606
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 AM CDT WED MAR 21 2012

LAC021-043-059-127-221606-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/
1106 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 31.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 35.0 FEET BY SUNDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
904 
WGUS84 KSHV 221458
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 AM CDT THU MAR 22 2012

LAC021-043-059-127-231458-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/
958 AM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 AM THURSDAY THE STAGE WAS 32.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
863 
WGUS84 KSHV 241529
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 AM CDT SAT MAR 24 2012

LAC021-043-059-127-251529-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120327T0600Z.000000T0000Z.NO/
1029 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 34.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY 
  EARLY TUESDAY MORNING WITH NEAR STEADY CREST WITH A SLOW FALL
BEGINNING THURSDAY.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
193 
WGUS84 KSHV 250035
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CDT SAT MAR 24 2012

LAC021-043-059-127-260035-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120327T0600Z.000000T0000Z.NO/
735 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM SATURDAY THE STAGE WAS 35.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY 
  EARLY TUESDAY MORNING THEN BEGIN FALLING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
548 
WGUS84 KSHV 251357
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 AM CDT SUN MAR 25 2012

LAC021-043-059-127-261357-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120326T1200Z.000000T0000Z.NO/
857 AM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM SUNDAY THE STAGE WAS 35.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
403 
WGUS84 KSHV 260111
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
811 PM CDT SUN MAR 25 2012

LAC021-043-059-127-270111-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120326T1200Z.000000T0000Z.NO/
811 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM SUNDAY THE STAGE WAS 35.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY 
  MONDAY MORNING THEN BEGIN FALLING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
177 
WGUS84 KSHV 261522
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 AM CDT MON MAR 26 2012

LAC021-043-059-127-271522-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120326T1800Z.000000T0000Z.NO/
1022 AM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM MONDAY THE STAGE WAS 36.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.2 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
541 
WGUS84 KSHV 270040
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 PM CDT MON MAR 26 2012

LAC021-043-059-127-280040-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120327T0600Z.000000T0000Z.NO/
740 PM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM MONDAY THE STAGE WAS 36.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.2 SHORTLY AFTER 
  MIDNIGHT AND WILL THEN BEGIN FALLING MONDAY EVENING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
622 
WGUS84 KSHV 271533
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT TUE MAR 27 2012

LAC021-043-059-127-281533-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120327T0400Z.000000T0000Z.NO/
1033 AM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM TUESDAY THE STAGE WAS 36 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
162 
WGUS84 KSHV 280128
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 PM CDT TUE MAR 27 2012

LAC021-043-059-127-290128-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.120311T0656Z.120327T0400Z.000000T0000Z.NO/
828 PM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM TUESDAY THE STAGE WAS 35.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 35.1 FEET 
  BY THURSDAY MORNING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
351 
WGUS84 KSHV 281528
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1028 AM CDT WED MAR 28 2012

LAC021-043-059-127-291528-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-120402T0200Z/
/RHLL1.2.ER.120311T0656Z.120327T0400Z.120401T0800Z.NO/
1028 AM CDT WED MAR 28 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 35.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
089 
WGUS84 KSHV 291437
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
937 AM CDT THU MAR 29 2012

LAC021-043-059-127-301437-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-120401T1330Z/
/RHLL1.2.ER.120311T0656Z.120327T0400Z.120331T1930Z.NO/
937 AM CDT THU MAR 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM THURSDAY THE STAGE WAS 34.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
178 
WGUS84 KSHV 301352
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 AM CDT FRI MAR 30 2012

LAC021-043-059-127-311352-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-120401T0600Z/
/RHLL1.2.ER.120311T0656Z.120327T0400Z.120331T1200Z.NO/
852 AM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM FRIDAY THE STAGE WAS 33.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
127 
WGUS84 KSHV 311604
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 AM CDT SAT MAR 31 2012

LAC021-043-059-127-311634-
/O.CAN.KSHV.FL.W.0022.000000T0000Z-120401T0600Z/
/RHLL1.2.ER.120311T0656Z.120327T0400Z.120331T1330Z.NO/
1104 AM CDT SAT MAR 31 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* AT 10:00 AM SATURDAY THE STAGE WAS 31.9 FEET. 
* FELL BELOW FLOOD STAGE AT 8:30 AM SATURDAY.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 30.9 FEET BY TOMORROW
  MORNING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:54 PM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Mar 10, 9:54 PM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 PM CST SAT MAR 10 2012

.DISCUSSION...
RADAR IMAGERY INDICATES THAT OUR FIRST WAVE OF SHRA CONTINUES TO
SPREAD ACROSS EXTREME ERN TX AND INTO WRN LA ATTM...IN
ASSOCIATION WITH THE INITIAL SHORTWAVE THAT IS EJECTING NE ACROSS
THE REGION AHEAD OF THE NM CLOSED LOW. STILL SOME QUESTION AS TO
HOW FAR E THIS RAIN WILL MAKE IT...AS IT ENCOUNTERS AN
INCREASINGLY DRIER AIR MASS IN PLACE...AND BECOMES MORE REMOVED
FROM THE BETTER LARGE SCALE FORCING/DIFFLUENCE IN PLACE ACROSS E
TX/SE OK/EXTREME SW AR/NW LA. DRIER AIR ALOFT INDICATED IN THE
WATER VAPOR IMAGERY HAS BEGUN ENTRAINING NE ACROSS N AND ECNTRL TX
THIS EVENING...HENCE THE DIMINISHING AREAL COVERAGE OF THE SHRA
FARTHER W OVER THESE AREAS. HOWEVER...SHORT TERM PROGS DO
INDICATE ADDITIONAL SCT/NUMEROUS AREAS OF SHRA WITH POSSIBLY
ISOLATED TSRA REDEVELOPING OVERNIGHT ACROSS N AND NE TX...AS A
40-50KT SRLY LLJ DEVELOPS AND FEEDS HIGHER THETA-E AIR N ACROSS
THIS DIFFLUENT REGION.

THE CURRENT POP FORECAST LOOKS GOOD...BUT DID MAKE SOME MINOR
ADJUSTMENTS FARTHER E AS POPS BEGIN TO TAPER IN RESPONSE TO THE
DRIER AIR/LACK OF LARGE SCALE FORCING...AND ALSO TONED DOWN
THUNDER MENTION AS WELL...AS INSTABILITY ALOFT REMAINS WEAK PER
THE 00Z KSHV/KFWD RAOBS. ALSO MADE SOME MINOR DOWNWARD ADJUSTMENTS
TO MIN TEMPS ACROSS E TX...WITH SOME LOCALES ALREADY
REACHING/FALLING BELOW THE ORIGINAL FORECAST MINS. HOWEVER...TEMPS
SHOULD BEGIN TO SLOWLY CLIMB LATE...AS WARMER AIR ALOFT IS
TRANSPORTED DOWNWARD VIA PRECIPITATION...AND AS A WARM FRONT
DEVELOPS ALONG THE SE TX/SW LA COAST...AND BEGINS TO DRIFT N BY
DAYBREAK.

SVR THREAT SUNDAY CERTAINLY LOOKS JUSTIFIED GIVEN THE STRENGTH OF
THE LOW AND DEEP LAYER SHEAR...AS THE NM CLOSED LOW BEGINS TO LIFT
NE ACROSS THE OK/TX PANHANDLE REGION...AND TAKE ON A NEGATIVE TILT
DURING THE AFTERNOON. WARM FRONT SHOULD RAPIDLY MIX N ACROSS E
TX/N LA THROUGH MIDDAY...AND INTO SE OK/SW AR BY EARLY/MID
AFTERNOON. A DEVELOPING SFC TROUGH NEAR THE I-35 CORRIDOR OF
NCNTRL TX BY DAYBREAK SUNDAY SHOULD PUSH E INTO E TX BY EARLY
AFTERNOON...WITH CONVECTION WIDESPREAD AND THE THREAT OF HEAVY
RAINFALL ENHANCED GIVEN THE STRONG MOISTURE CONVERGENCE ALONG THE
BOUNDARY. WHILE LOW LEVEL INSTABILITY MAY BE HAMPERED BY CLOUD
COVER/RAIN DURING THE DAY...THE EXTENT OF THE SHEAR PROFILES
SHOULD COMPENSATE...ESPECIALLY AS 0-3KM HELICITIES INCREASE TO
250-350+ M2/S2 WITHIN THE WARM SECTOR/JUST N OF THE FRONT.
FORTUNATELY...THE HEAVY RAIN THREAT SHOULD NOT BE PROLONGED OR
EXCESSIVE...AS MUCH DRIER AIR IS ENTRAINED NE ALONG/JUST AHEAD OF
THE TROUGH AXIS. IT SHOULD BE NOTED THOUGH THE THE PROGS ARE
WASHING THE SFC TROUGH OUT DURING THE AFTERNOON OVER FAR WRN AR
INTO NE TX...WHICH COULD FOCUS A PERIOD OF TRAINING OVER THESE
AREAS BEFORE THE TROUGH KICKS NE. FORTUNATELY...THESE AREAS SHOULD
BE ABLE TO HANDLE A BOUT OF HEAVY RAINFALL MORESO THAN AREAS
FARTHER S...WHICH HAVE OBSERVED MORE EXCESSIVE AMOUNTS. 1-2" WITH
ISOLATED HIGHER AMOUNTS STILL LOOKS FEASIBLE SUNDAY MAINLY OVER NE
TX/SE OK/SW AR/EXTREME NW LA. THE SVR/HEAVY RAINFALL THREAT SHOULD
DIMINISH SUNDAY EVENING...AS THE BEST FORCING QUICKLY SHIFTS NE
INTO THE MID-SOUTH REGION.

ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.

15

&&

.AVIATION...
A STRONG UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MOVE
NORTHEAST FROM NEW MEXICO ACROSS TEXAS...TO A LOCATION OVER THE
PLAINS STATES BY SUNDAY EVENING. AS MOISTURE RETURNS AHEAD OF THE
LOW...CIGS ARE FORECAST TO DETERIORATE TO IFR OVERNIGHT ACROSS
TXK/TYR/GGG/LFK/SHV. CIGS TO REMAIN MVFR ACROSS MLU/ELD.
PRECIPITATION TO SPREAD EAST TONIGHT INTO SUNDAY...WITH TSRA
CONDITIONS POSSIBLE AFTER 11/18Z. EAST WINDS 5 TO 10 KNOTS TO BECOME
SOUTHEAST AND SOUTH TONIGHT...INCREASING TO 10 TO 15 KNOTS ON SUNDAY.
/05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  53  72  61  81  61 /  70 100  90  20  10
MLU  53  73  63  79  61 /  30 100  90  30  10
DEQ  51  67  52  77  55 / 100 100  70  10  10
TXK  52  70  57  79  58 /  80 100  70  10  10
ELD  50  71  61  79  59 /  50 100  90  20  10
TYR  51  70  57  80  61 / 100 100  50  10  10
GGG  52  71  59  81  61 / 100 100  50  10  10
LFK  54  74  61  81  63 /  80 100  70  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/05
Hazardous weather outlook, Mar 10, 12:20 PM CST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1220 PM CST SAT MAR 10 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1220 PM CST SAT MAR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL ARKANSAS...SOUTHEAST OKLAHOMA...NORTHWEST AND
NORTH CENTRAL LOUISIANA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE ON THE INCREASE
THIS AFTERNOON AND ESPECIALLY OVERNIGHT. NO HAZARDOUS WEATHER
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A FEW SEVERE STORMS ARE POSSIBLE SUNDAY AS A WARM FRONT MOVES
NORTH ACROSS THE REGION AS A STRONG LOW LEVEL JET HELPS RETURN
MOISTURE...AND A DRY INTRUSION APPROACHES FROM THE WEST.
ORGANIZED BANDS OF THUNDERSTORMS WILL INCREASE IN INTENSITY
THROUGH THE DAY. THESE FEATURES WILL INCREASE DURING THE
AFTERNOON AND CONTINUE INTO THE NIGHT. STORMS COULD
PRODUCE DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY
RAINFALL. LOW LEVEL WIND FIELDS SUGGEST TORNADOES COULD
DEVELOP IN THE STRONGEST STORMS. MOST OF THE FORECAST AREA WOULD BE
AFFECTED.

RIVER FLOODING COULD BE ON GOING OR DEVELOP SUNDAY MORNING...WITH
STORM TOTAL PRECIPITATION OF 1 TO 3 INCHES EXPECTED TONIGHT INTO
SUNDAY. ALSO...LOCALIZED AREA...CREEK AND STREAM FLOODING MAY
OCCUR SUNDAY AS STRONG STORMS MOVE ACROSS THE FOUR STATE REGION.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND
SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. HOWEVER
ACTIVATION MAY BE REQUIRED FOR SUNDAY AND SUNDAY NIGHT.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:44 PM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto, Red River2 hr
Mar 11, 3:01 PM CDTSevere Thunderstorm WarningSHVSabine44 min
Mar 11, 3:55 PM CDTTornado WarningSHVSabine50 min
Mar 11, 4:05 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River40 min
Mar 11, 4:38 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine49 min
Mar 11, 4:56 PM CDTAreal Flood WarningSHVSabine3 hr
Mar 11, 6:53 PM CDTAreal Flood AdvisorySHVOuachita, Union3 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.